# SDR UIEA2021091001999

- Difficulty date: September 10, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Outlet Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"L PACK TEMP" ADVISORY MESSAGE DURING PUSH BACK.( TRANSFERRED TO MDDR 153334 PER MEL 21-51-03-01, CAT C, DUE DATE: 20SEP21, PLACARD INSTALLED. DISPATCH: JT @ 1833Z  /  LOG PAGE 1346539: INSPECTED LEFT PACK. FOUND COMPRESSOR OUTLET SENSOR CANNON PLUG DISCONNECTED. RECONNECTED AND OPS CHECKED GOOD I/A/W AMM 21-51-06. THIS CLEARS MDDR 153334. )
